RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 11  


Representation of the Green's function of Schrödinger's equation with almost periodic potential by a path integral over coherent states
A. A. Arsen'ev
3
Self-similar functions in $L_2[0,1]$ and the Sturm–Liouville problem with singular indefinite weight
A. A. Vladimirov, I. A. Sheipak
13
$A$-Solutions with singularities as almost solutions
V. M. Miklyukov
31
Perturbations of Jacobi polynomials and piecewise hypergeometric orthogonal systems
Yu. A. Neretin
51
Method of orbit sums in the theory of modular vector invariants
S. A. Stepanov
79
Integral operators with kernels that are discontinuous on broken lines
A. P. Khromov
115
Dynamical systems with low recurrence rate
I. D. Shkredov
143
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019